×

zbMATH — the first resource for mathematics

Un théorème de Zariski du type de Lefschetz. (French) Zbl 0276.14003

MSC:
14B05 Singularities in algebraic geometry
57R70 Critical points and critical submanifolds in differential topology
14E20 Coverings in algebraic geometry
32B15 Analytic subsets of affine space
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] A. ANDREOTTI et T. FRANKEL , The Lefschetz theorem on hyperplane sections (Ann. of Math. vol. 69, 1959 , p. 713-717). MR 31 #1685 | Zbl 0115.38405 · Zbl 0115.38405
[2] S. BLANK , Cours donné à la Faculté des Sciences d’Orsay, 1970 - 1971 (à paraître).
[3] R. BOTT , On a theorem of Lefschetz (Michigan Math. J., vol. 6, 1959 , p. 211-216). Article | MR 35 #6164 | Zbl 0113.36502 · Zbl 0113.36502
[4] D. CHÉNIOT , Sur le théorème de Van Kampen sur le \pi 1 du complémentaire d’une courbe algébrique (Séminaire Norguet, Université de Paris VII, 1971 - 1972 ).
[5] A. DOUADY , Variétés à bords anguleux et voisinages tubulaires (Séminaire Cartan, 1961 - 1962 : Topologie différentielle, polycopié de l’I. H. P., 11, rue Pierre-et-Marie Curie, Paris V, 1964 , exposé 1). Numdam | Zbl 0116.40304 · Zbl 0116.40304
[6] A. GROTHENDIECK , Cohomologie locale des faisceaux cohérents et théorèmes de Lesfchetz locaux et globaux (SGA 2), North Holland Publ. Comp., Amsterdam, 1968 . MR 57 #16294 | Zbl 0197.47202 · Zbl 0197.47202
[7] H. A. HAMM , Lokale topologische Eigenschaften komplexer Räume (Math. Ann., vol. 191, 1971 , p. 235-252). MR 44 #3357 | Zbl 0214.22801 · Zbl 0214.22801
[8] H. A. HAMM et LÊ DũNG TRÁNG , Un théorème du type de Lefschetz (C. R. Acad. Sc. Paris, t. 272, série A, 1971 , p. 946-949). MR 43 #8094 | Zbl 0212.56401 · Zbl 0212.56401
[9] H. A. HAMM et LÊ DũNG TRÁNG , Eine Verallgemeinerung der Sätze von Lefschetz und Zariski (à paraître).
[10] H. HIRONAKA , Bimeromorphic smoothing of a complex analytic space (Preprint), Warwick University, Grande Bretagne. · Zbl 0407.32006
[11] LÊ DũNG TRÁNG , Un théorème du type de Lefschetz (à paraître, in Séminaire Norguet, 1970 - 1971 , Springer Lecture Notes). · Zbl 0328.14009
[12] H. I. LEVINE , Singularities of differentiable mappings (Proc. of Liverpool Singularities-Symposium, I, Springer Lecture Notes, n^\circ 192, 1971 , p. 1-89). MR 49 #9436 | Zbl 0216.45803 · Zbl 0216.45803
[13] S. ŁOJASIEWICZ , Ensembles semi-analytiques . Cours donné à la Faculté des Sciences d’Orsay, polycopié de l’I. H. E. S., Bures-sur-Yvette, 1965 .
[14] J. MILNOR , Lectures on the h-cobordism theorem , University Press, Princeton, 1965 . MR 32 #8352 | Zbl 0161.20302 · Zbl 0161.20302
[15] J. MILNOR , Morse theory (Ann. of Math. Studies, vol. 51, University Press, Princeton, 1963 ). MR 29 #634 | Zbl 0108.10401 · Zbl 0108.10401
[16] J. MILNOR , Singular points of complex hypersurfaces (Ann. of Math. Studies, vol. 61, University Press, Princeton, 1968 ). MR 39 #969 | Zbl 0184.48405 · Zbl 0184.48405
[17] M. MORSE , The calculus of variations in the large (Amer. Math. Soc. Coll. Publ., vol. 18, 1934 ). MR 98f:58070 | Zbl 0011.02802 | JFM 60.0450.01 · Zbl 0011.02802
[18] J. MUNKRES , Elementary differential topology (Ann. of Math. Studies, vol. 54, University Press, Princeton, 1963 ). MR 29 #623 | Zbl 0107.17201 · Zbl 0107.17201
[19] D. PRILL , Local classification of quotients of complex manifolds by discontinuous groups (Duke Math. J., vol. 34, 1967 , p. 375-386). Article | MR 35 #1829 | Zbl 0179.12301 · Zbl 0179.12301
[20] E. SPANIER , Algebraic Topology , Mac Graw-Hill, New-York, 1966 . MR 35 #1007 | Zbl 0145.43303 · Zbl 0145.43303
[21] R. THOM , Ensembles et morphismes stratifiés (Bull. Amer. Math. Soc., vol. 75, 1969 , p. 240-284). Article | MR 39 #970 | Zbl 0197.20502 · Zbl 0197.20502
[22] R. THOM , Sur l’homologie des variétés algébriques réelles. Differential and combinatorial topology , ed. by S. CAIRNS, University Press, Princeton, 1965 , p. 255-265. MR 34 #828 | Zbl 0137.42503 · Zbl 0137.42503
[23] E. R. VAN KAMPEN , On the fundamental group of an algebraic curve (Amer. J. Math., vol. 55, 1933 , p. 255-260). Zbl 0006.41502 | JFM 59.0577.03 · Zbl 0006.41502
[24] H. WHITNEY , Tangents to analytic varieties (Ann. of Math., vol. 81, 1965 , p. 496-549). MR 33 #745 | Zbl 0152.27701 · Zbl 0152.27701
[25] O. ZARISKI , On the Poincaré group of a projective hypersurface (Ann. of Math., vol. 38, 1937 , p. 131-141). Zbl 0016.04102 | JFM 63.0621.03 · Zbl 0016.04102
[26] E. BAIADA et M. MORSE , Homotopy and homology related to the Schœnflies problem (Ann. of Math., vol. 58, 1953 , p. 142-165). MR 15,146g | Zbl 0052.19902 · Zbl 0052.19902
[27] J. CERF , Topologie de certains espaces de plongements (Bull. Soc. Math. Fr., vol. 89, 1961 , p. 227-380). Numdam | MR 25 #3543 | Zbl 0101.16001 · Zbl 0101.16001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.